On the method of stationary states for nonlinear evolution parabolic problems
Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1296-1300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_6_a2,
author = {V. A. Galaktionov and S. P. Kurdyumov and A. A. Samarskii},
title = {On the method of stationary states for nonlinear evolution parabolic problems},
journal = {Doklady Akademii Nauk},
pages = {1296--1300},
year = {1984},
volume = {278},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a2/}
}
TY - JOUR AU - V. A. Galaktionov AU - S. P. Kurdyumov AU - A. A. Samarskii TI - On the method of stationary states for nonlinear evolution parabolic problems JO - Doklady Akademii Nauk PY - 1984 SP - 1296 EP - 1300 VL - 278 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a2/ LA - ru ID - DAN_1984_278_6_a2 ER -
V. A. Galaktionov; S. P. Kurdyumov; A. A. Samarskii. On the method of stationary states for nonlinear evolution parabolic problems. Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1296-1300. http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a2/